# SDR SWIA200921594

- Difficulty date: May 9, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 28,413 hours, 37,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stiff
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6494 - MAIN CABIN DOOR DIFFICULT TO OPEN AND CLOSE.  REPOSITIONED FLIGHT ATTENDANT SEAT.
